T Nation

Toremifene Having Negative Effects?

Hello,

I’ve been off of trt and have been doing pretty well for about 6 months. My libido and erectile function has been at about 60-70% which considering where I was at, is great.

I decided to experiment with some research toremifene and I felt a slight spike in sex drive and everything was all good until I went off. Now I seem to have lost most libido. No morning wood anymore and I really struggle to force an erection. It’s been about two weeks since I last took it.

I also kind of been dragging in the gym. I box competitively at the moment and I’m in great shape. My workouts haven’t been very good lately, I lack motivation, I don’t have the aggression I typically have and I’m getting very tired very quickly. It feels like low test symptoms.

Any opinions to why I might be feeling this way?

You’re feeling that way because you went from using a drug that raises your testosterone to not using it. It would be more surprising if this didn’t happen.

Right but I felt pretty good before. My thought process was that if I use it, it could start helping produce more test and hopefully my body will keep it going once I discontinue.

I guess I misunderstood you. I assumed you used the tormafene because you were t feeling as well as you had hoped. But as I reread what you wrote you did indeed say it was an experiment.

The answer, however, remains the same. You gave yourself a temporary boost and then when it went away you started to feel worse relative to how you felt before. Recency bias and all that.

Why did you stop trt, if you don’t mind my asking?

I actually wasn’t on long term trt. I used to bodybuild and cycle pretty heavily for 3 years. I quit steroids two years back and I’ve been tapering off by doing short runs of trt and then time off. Each being short trt and longer time off. It’s actually been working really well. Last time I ran test it was only for 6 weeks.

This last time coming off was the best I’ve ever felt off of test. Really shouldn’t of messed with anything.

I’m just wondering, when I was on the toremifene I really didn’t feel that much better. I felt practically the same. Now being off, I feel like I just came off a cycle. It’s really strange.

I’m trying to understand if this is something anyone else has experienced with toremifene.

Hi Rus, hope your good bud!

I have a post a put up recently in regards to the tren/Deca dick issues.

Have you used uridine before ?

Hey bro, just saw this. I have not used uridine.